Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Algebraic curves in $ {\bf R}{\rm P}(1)\times{\bf R}{\rm P}(1)$


Author: Patrick Gilmer
Journal: Proc. Amer. Math. Soc. 113 (1991), 47-52
MSC: Primary 14P25; Secondary 14G27, 57M99
MathSciNet review: 1062388
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive the analogs for curves in $ RP(1) \times RP(1)$ of Fiedler's congruence for curves in $ RP(2)$. We also prove a result on the complex orientations of dividing curves in $ RP(1) \times RP(1)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14P25, 14G27, 57M99

Retrieve articles in all journals with MSC: 14P25, 14G27, 57M99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1062388-5
PII: S 0002-9939(1991)1062388-5
Keywords: Real algebraic curve, Brown invariant, complex orientation
Article copyright: © Copyright 1991 American Mathematical Society